# SDR RYNA200600003

- Difficulty date: February 9, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Card
- Part number: 285T009311
- Part serial: 314306
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, RECEIVED A CABIN ALTITUDE WARNING EICAS MESSAGE .  CAPTAIN AND FIRST OFFICER WENT ON OXYGEN, ADVISED ATC, AND BEGAN EMERGENCY DESCENT TO 10000 FT.  FIRST OFFICER ATTEMPTED TO REGAIN CONTROL OF CABIN PRESSURE.  AT OR ABOUT 24000 FT, CABIN PRESSURE CONTROL REGAINED.  LEVELED AT 20000 FT AND CONTINUED TO RFD WITHOUT FURTHUR INCIDENT.  EMERGENCY WAS DECLARED.  REMOVED AND REPLACED RIGHT PACK FLOW CONTROL CARD M869 AND RELAY K10316.  RIGHT PACK OPERATIONAL CHECK GOOD.
